Alert archive / Arizona / Flash Flood Warnings in 2014
Flash Flood Warning 36, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Aug 19, 2014, 12:11 PM MST for Maricopa County, Arizona. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2014, 12:11 PM MST (19:11 UTC)
- Expired
- Aug 19, 2014, 2:15 PM MST
- In force
- 2 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 43 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 12:18 PM MST | FLASH FLOOD | 4 S Desert Ridge Market, AZ | 51 AND BELL ROAD REPORTS 1 INCH RAINFALL IN 14 MINUTES. |
| Aug 19, 1:30 PM MST | HEAVY RAIN 1.99 | 5 N Desert Ridge Market, AZ | MEASURED FROM 600AM TO 130PM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 7.2 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1643 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1179 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
510
WGUS55 KPSR 191911
FFWPSR
AZC013-192115-
/O.NEW.KPSR.FF.W.0036.140819T1911Z-140819T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1211 PM MST TUE AUG 19 2014
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
THIS INCLUDES GLENDALE...TOLLESON...TEMPE...SCOTTSDALE...PHOENIX...
PEORIA...PARADISE VALLEY...MESA...LAVEEN...FOUNTAIN HILLS...
* UNTIL 215 PM MST
* AT 1205 PM MST...TRAINED WEATHER SPOTTERS REPORTED HAVE REPORTED
HEAVY RAIN ACROSS PORTIONS OF THE GREATER PHOENIX AREA THAT WILL
CAUSE FLASH FLOODING. CURRENT DOPPLER RADAR ESTIMATES THAT UP TO ONE
INCH OF RAIN HAS FALLEN WITHIN THE LAST HOUR ACROSS PORTIONS OF
CENTRAL AND NORTH CENTRAL PHOENIX.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRANITE
REEF DAM...NORTH MOUNTAIN PARK...PIESTEWA PEAK PARK...MCDOWELL
MOUNTAIN PARK...CAMELBACK MOUNTAIN...METRO CENTER...DESERT RIDGE
MARKETPLACE...GLENDALE SPORTS COMPLEX...DOWNTOWN SCOTTSDALE...DEER
VALLEY AIRPORT...SCOTTSDALE AIRPORT...CAMELBACK RANCH...DOWNTOWN
GLENDALE...DOWNTOWN PEORIA AND RIO VERDE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION
BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE
ESPECIALLY DANGEROUS.
&&
LAT...LON 3378 11167 3343 11167 3331 11221 3346 11231
3377 11222
$$
MEYERS2 follow-up statements
056
WGUS75 KPSR 192036
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
136 PM MST TUE AUG 19 2014
AZC013-192115-
/O.CON.KPSR.FF.W.0036.000000T0000Z-140819T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
136 PM MST TUE AUG 19 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM MST FOR
CENTRAL MARICOPA COUNTY...
AT 130 PM MST...THE HEAVY RAIN WHICH PROMPTED THE WARNING HAD
DIMINISHED AND MOVED EAST OF THE WARNING AREA. HOWEVER...THE STORMS
PRODUCED UP TO 1 INCH OF RAIN SINCE 1230 PM...AND THIS RAIN FELL ON
AREAS WHICH RECEIVED HEAVY RAIN EARLIER THIS MORNING. THE THREAT FOR
CONTINUED RUNOFF AND FLASH FLOODING WILL CONTINUE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
MOUNTAIN PARK...MCDOWELL MOUNTAIN PARK...DEER VALLEY...
SCOTTSDALE...PEORIA...RIO VERDE...AND FOUNTAIN HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION
BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE
ESPECIALLY DANGEROUS.
&&
LAT...LON 3378 11167 3343 11167 3331 11221 3346 11231
3377 11222
$$
WOODALL884
WGUS75 KPSR 192039
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
139 PM MST TUE AUG 19 2014
AZC013-192115-
/O.CON.KPSR.FF.W.0036.000000T0000Z-140819T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
139 PM MST TUE AUG 19 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM MST FOR
CENTRAL MARICOPA COUNTY...INCLUDING THE GREATER PHOENIX METROPOLITAN
AREA.
AT 130 PM MST...SHOWERS AND THUNDERSTORMS HAVE DISSIPATED ACROSS THE
AREA AND THE ACTIVITY HAS MOVED EAST. RUNOFF WILL CONTINUE TO FLOW
INTO WASHES AND CANALS OVER THE NEXT SEVERAL HOURS...AND INCREASED
FLOWS ARE STILL POSSIBLE AS RUNOFF FROM STORMS NORTH AND EAST OF
PHOENIX MAKES ITS WAY INTO THE VALLEY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRANITE
REEF DAM...EAST MESA AND FALCON FIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION
BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE
ESPECIALLY DANGEROUS.
&&
LAT...LON 3378 11167 3343 11167 3331 11221 3346 11231
3377 11222
$$
MEYERSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 9:00 AM MST, 3 hours 11 minutes earlier.
Area forecast discussion, Aug 19, 9:00 AM MST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 900 AM MST TUE AUG 19 2014 .SYNOPSIS... AN EARLY SEASON PACIFIC LOW PRESSURE SYSTEM APPROACHING THE AREA FROM THE WEST IS EXPECTED TO PRODUCE WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY THROUGH THE DAY TODAY...WITH LESSER CHANCES FOR CONVECTIVE ACTIVITY THROUGH FRIDAY AS THE LOW CENTER MOVES SLOWLY EASTWARD ACROSS THE REGION. DRIER AIR SPREADING IN FROM THE WEST WILL REDUCE THUNDERSTORM ACTIVITY FROM THIS WEEKEND INTO EARLY NEXT WEEK. BELOW NORMAL TEMPERATURES ARE FORECAST FROM TODAY THROUGH FRIDAY...WARMING THIS WEEKEND. && .DISCUSSION... MCS DEVELOPED THIS MORNING ACROSS NORTHERN AND EASTERN MARICOPA COUNTY...DROPPING HEAVY RAIN ACROSS PORTIONS OF THE PHOENIX AREA. LOCATIONS ACROSS THE NORTH VALLEY GENERALLY RECEIVED BETWEEN A QUARTER AND THREE QUARTERS OF AN INCH OF RAIN. HOWEVER...FCDMC GAGES HAVE RECORDED AS MUCH AS 1 TO 3 INCHES OF RAIN FURTHER NORTH AND EAST. THIS HAS PRODUCED AREAS OF URBAN FLOODING ALONG WITH ELEVATED FLOW IN WASHES AND CREEKS INCLUDING CAVE CREEK AND THE AGUA FRIA RIVER. A FLASH FLOOD WATCH WAS ISSUED EARLIER THIS MORNING AND CONTINUES UNTIL NOON. A FLASH FLOOD WARNING ALSO REMAINS IN EFFECT FOR MUCH OF NORTHERN MARICOPA COUNTY. LATEST NUMERICAL GUIDANCE SUGGESTS A GENERAL DRYING TREND WILL TAKE PLACE TODAY. HOWEVER...THE LOWER LEVELS ARE EXCEPTIONALLY MOIST WITH DEWPOINTS IN THE MID 70S AND CONDITIONS REMAIN UNSTABLE FROM PHOENIX WESTWARD TOWARDS THE CO RIVER VALLEY WITH MLCAPE > 1000 J/KG. BACKBUILDING SHOWERS HAVE DEVELOPED ACROSS NORTHWESTERN MARICOPA COUNTY AND ADDITIONAL ISOLATED CELLS ARE EXPECTED INTO LA PAZ COUNTY. UPSLOPE FLOW WILL THEN SUPPORT ADDITIONAL ISOLATED SHOWERS FURTHER EAST ACROSS MARICOPA AND GILA COUNTIES THIS AFTERNOON. FORECAST WILL BE UPDATED TO REFINE THE POPS FOR THE AFOREMENTIONED AREAS. && .PREVIOUS DISCUSSION... WEDNESDAY AND WEDNESDAY NIGHT... A SIGNIFICANT REDUCTION IN SHOWER/THUNDERSTORM ACTIVITY IS EXPECTED ON WEDNESDAY AND WEDNESDAY NIGHT AS PWATS FALL INTO THE 1.25-150 INCH RANGE AS SOUTHWESTERLY FLOW ALOFT STRENGTHENS OVER THE REGION AHEAD OF THE MAIN UPPER LOW CENTER. STILL...ISOLATED TO SCATTERED STORMS CAN BE EXPECTED...WITH THE BEST CHANCES FOR STORMS BEING OVER THE HIGHER TERRAIN NORTH AND EAST OF PHOENIX AS STRONGER WINDS ALOFT INCREASES BULK SHEAR VALUES OVER THE REGION. THURSDAY AND FRIDAY... THE LIKELIHOOD OF A SECOND HEAVY RAIN EVENT ON THURSDAY/FRIDAY NOW LOOKS TO BE SIGNIFICANTLY LESS...SINCE LATEST MODELS RUNS ARE NOW SHOWING MUCH LESS TROPICAL MOISTURE...FROM TROPICAL STORM LOWELL...BEING PULLED NORTHEASTWARD INTO THE REGION. THUS...HAVE REDUCED POPS SOMEWHAT ON THU/FRI...BUT STILL KEEPING THINGS BROADBRUSHED A BIT...SINCE THE EURO CONTINUES TO BE SLOWER WITH THE MOVEMENT OF THE UPPER LOW CENTER...TAKING IT ACROSS AZ ON FRIDAY...WHILE THE FASTER GFS CONTINUES TO MOVE IT THROUGH ON THURSDAY. SATURDAY THROUGH TUESDAY... THE COMBINATION OF A DRIER WESTERLY FLOW ALONG WITH RIDGING ALOFT WILL LIKELY KEEP CHANCES FOR THUNDERSTORM ACTIVITY AT CLIMO...OR BELOW LEVELS DURING THIS PERIOD. HOWEVER...IT STILL APPEARS THAT THERE WILL BE ENOUGH RESIDUAL MOISTURE AROUND TO KEEP US FROM ELIMINATING CHANCES FOR POPS ENTIRELY AT THIS POINT...WITH TEMPERATURES RETURNING TO NEAR...OR SLIGHTLY ABOVE NORMAL VALUES. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL... AS UPPER TROF APPROACHES FROM THE WEST AND MONSOON MOISTURE INCREASES...STILL EXPECT SHOWERS AND THUNDERSTORMS TO INCREASE THIS MORNING...BECOMING NUMEROUS BY 14-15Z. WILL KEEP MENTION OF THUNDER...AS VCTS...IN TAFS THRU ABOUT 16Z...THEN FIGURE RAIN WILL HAVE COOLED AND STABILIZED BOUNDARY LAYER ENOUGH THAT WE SHOULD BE IN A MORE SHOWERY REGIME THAT WILL CONTINUE INTO THE AFTERNOON. DEPENDING UPON HOW MUCH SUNSHINE IS SEEN THIS AFTERNOON THERE MAY BE ANOTHER ROUND OF THUNDERSTORMS TO DEAL WITH AT THE TERMINALS. WILL WAIT FOR LATER TO SEE HOW THAT PLAYS OUT. OTHERWISE WINDS SHOULD FAVOR THE SOUTH TO SOUTHEAST THIS MORNING...TRANSITIONING MORE TOWARDS SOUTHWEST IN THE AFTERNOON WITH SPEEDS MOSTLY AOB 12KT. NOTE...IF SHOWERS/STORMS CONTINUE TO TAKE THEIR TIME DEVELOPING...THE TAFS WILL BE OVERPLAYING THE WEATHER AND WILL NEED TO BE UPDATED TO PUSH BACK THE PRECIP ONSET. SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA INCLUDING KIPL AND KBLH... EXPECT SHOWERS/STORMS TO MOSTLY STAY EAST OF KIPL TODAY...WITH COVERAGE AT KBLH TO BE MORE ON THE ISOLATED SIDE. WITH UPPER JET APPROACHING...THERE WILL BE A THREAT FOR AFTN/EARLY EVE THUNDER AT THE TERMINAL AND THUS WILL KEEP VCTS IN THE KBLH TAF. WINDS TO FAVOR THE SOUTH AT KBLH...BECOMING GUSTY THIS AFTERNOON WITH SPEEDS AOB 20KT. AT KIPL...EXPECT MID/UPPER CLOUD DECKS TO SCATTER OUT BY 18Z WITH WINDS TO SHIFT TOWARDS THE SOUTHWEST...BECOMING LOCALLY BREEZY FROM THE WEST EARLY THIS EVENING. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY... A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE MAINLY EAST OF THE LOWER COLORADO RIVER VALLEY ON THURSDAY WITH A CHANCE ACROSS THE HIGHER TERRAIN EAST OF PHOENIX. LITTLE CHANGE IS EXPECTED FRIDAY. HIGH TEMPERATURES BOTH DAYS WILL STAY BELOW SEASONAL NORMALS...WITH COOLER DESERTS FALLING INTO THE 90S. HUMIDITY LEVELS WILL STAY QUITE ELEVATED WITH MOST OF THE DESERTS RECORDING MINIMUM RH VALUES BETWEEN 20 AND 30 PERCENT. A STEADY SOUTHWEST FLOW ALOFT WILL LEAD TO GRADUAL DRYING AND WARMING CONDITIONS OVER THE WEEKEND AND INTO EARLY NEXT WEEK. BY SUNDAY THERE WILL BE JUST A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE HIGHER TERRAIN EAST OF PHOENIX WITH PARTLY TO MOSTLY SUNNY SKIES EXPECTED ELSEWHERE. DESPITE THE DRYING TREND...MINIMUM RH VALUES WILL STAY ON THE ELEVATED SIDE AND SHOULD MOSTLY RANGE FROM 15 TO 25 PERCENT. NO STRONG WINDS ARE EXPECTED THROUGH THE PERIOD...MAINLY NORMAL DIURNAL WINDS FAVORING THE SOUTH TO SOUTHWEST LESS THAN 15 MPH. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...HIRSCH PREVIOUS DISCUSSION...PERCHA AVIATION....CB FIRE WEATHER...CB
Hazardous weather outlook, Aug 19, 3:47 AM MST, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 347 AM MST TUE AUG 19 2014 AZZ020>028-CAZ031-201100- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- LOWER COLORADO RIVER VALLEY CA- 347 AM MST TUE AUG 19 2014 /347 AM PDT TUE AUG 19 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THE COMBINATION OF A RATHER STRONG UPPER LEVEL LOW CENTER (FOR MID- AUGUST) APPROACHING FROM THE NORTHWEST AND INCREASING MOISTURE FROM THE SOUTH WILL ALLOW WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY TO DEVELOP TODAY...WITH THE BEST CHANCES FOR RAINFALL TO BE FROM THE MID-MORNING INTO THE EARLY AFTERNOON HOURS. HEAVY RAIN...LOCALIZED FLOODING AND STRONG GUSTY WINDS ARE THE PRIMARY WEATHER HAZARDS ASSOCIATED WITH ANY STORMS THAT DEVELOPS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE COMBINATION OF A UPPER LEVEL LOW CENTER MOVING EASTWARD OVER THE REGION AND LINGERING MONSOON MOISTURE WILL KEEP THE THREAT OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS GOING THROUGH THE END OF THE WORKWEEK...WITH THE HIGHER TERRAIN NORTH AND EAST OF PHOENIX SEEING THE BEST CHANCE OF STORMS. DRIER AIR MOVING IN FROM THE WEST WILL REDUCE THE CHANCES FOR STORMS OVER THE UPCOMING WEEKEND,,,AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Aug 19, 9:43 AM MST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
943 AM MST TUE AUG 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 AM FLASH FLOOD 5 W CAVE CREEK 33.81N 112.06W
08/19/2014 MARICOPA AZ FIRE DEPT/RESCUE
WATER RESCUE CONDUCTED BY PHOENIX FIRE DEPARTMENT
&&
EVENT NUMBER PSR1400222
MCLANELocal storm report, Aug 19, 10:21 AM MST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1021 AM MST TUE AUG 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 8 N NEW RIVER 34.03N 112.14W
08/19/2014 MARICOPA AZ TRAINED SPOTTER
ROCKSLIDE ON I-17
&&
EVENT NUMBER PSR1400223
WATERSLocal storm report, Aug 19, 10:24 AM MST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1024 AM MST TUE AUG 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM FLASH FLOOD 6 ENE PEORIA 33.72N 112.14W
08/19/2014 MARICOPA AZ FIRE DEPT/RESCUE
WATER RESCUE CONDUCTED BY PHOENIX FIRE DEPARTMENT
&&
EVENT NUMBER PSR1400225
MCLANELocal storm report, Aug 19, 10:34 AM MST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1034 AM MST TUE AUG 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 AM FLASH FLOOD 4 NNW DESERT RIDGE MARK 33.73N 112.01W
08/19/2014 MARICOPA AZ FIRE DEPT/RESCUE
WATER RESCUE CONDUCTED BY PHOENIX FIRE DEPARTMENT
&&
EVENT NUMBER PSR1400226
MCLANESpecial weather statement, Aug 19, 11:39 AM MST, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1139 AM MST TUE AUG 19 2014 AZZ023-191930- MARICOPA AZ- 1139 AM MST TUE AUG 19 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 1230 PM MST AT 1138 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR LAVEEN...MOVING NORTHEAST AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... LAVEEN... SOUTH PHOENIX AND GLENDALE... ARIZONA STATE FAIRGROUNDS AND DOWNTOWN PHOENIX... SKY HARBOR AIRPORT AND METRO CENTER... PHOENIX... NORTH MOUNTAIN PARK... CAMELBACK MOUNTAIN... PIESTEWA PEAK PARK... PARADISE VALLEY... DOWNTOWN SCOTTSDALE AND PAPAGO PARK... LAT...LON 3380 11202 3353 11179 3331 11221 3347 11231 TIME...MOT...LOC 1839Z 240DEG 11KT 3344 11216 HIRSCH
Local storm report, Aug 19, 12:08 PM MST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1208 PM MST TUE AUG 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 AM FLASH FLOOD 4 N BEARDSLEY 33.74N 112.39W
08/19/2014 MARICOPA AZ FIRE DEPT/RESCUE
WATER RESCUE CONDUCTED BY PHOENIX FIRE DEPARTMENT
&&
EVENT NUMBER PSR1400227
MCLANEThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:05 PM MST | Areal Flood Advisory | PSR | La Paz | 115 min |
| Aug 19, 6:27 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 108 min |
| Aug 19, 6:52 AM MST | Flash Flood Watch | PSR | 11 hr | |
| Aug 19, 7:08 AM MST | Flash Flood Warning | PSR | Maricopa | 112 min |
| Aug 19, 9:03 AM MST | Flash Flood Warning | PSR | Maricopa | 117 min |
| Aug 19, 10:06 AM MST | River Flood Warning | PSR | Maricopa | 10 hr |
| Aug 19, 10:10 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 19, 11:05 AM MST | Flash Flood Warning | PSR | Maricopa | 115 min |
| Aug 19, 11:39 AM MST | Special Weather Statement | PSR | Maricopa | 51 min |
| Aug 19, 1:07 PM MST | Flash Flood Warning | PSR | Maricopa | 113 min |
| Aug 19, 1:13 PM MST | Areal Flood Advisory | PSR | Gila, Maricopa, Pinal | 2 hr |
| Aug 19, 1:23 PM MST | Special Weather Statement | PSR | Pinal | 52 min |
| Aug 19, 1:30 PM MST | Blowing Dust Advisory | PSR | 71 min | |
| Aug 19, 2:55 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 19, 3:02 PM MST | Flash Flood Warning | PSR | Maricopa | 118 min |
| Aug 19, 3:17 PM MST | Areal Flood Advisory | PSR | Gila | 118 min |
| Aug 19, 4:17 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Aug 19, 4:53 PM MST | Flash Flood Warning | PSR | Maricopa | 112 min |
Nearby
Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.